Vés al contingut (premeu Retorn)

Muñoz Lecanda, Miguel Carlos

Total activitats: 164
Àrees d'expertesa
Equacions diferencials, Física teòrica, Geometria, Sistemes dinàmics
Categoria professional
Catedràtic/a d'universitat
Doctorat
DOCTOR C. MATEMÀTIQUES
Grup de recerca
DGDSA - Geometria Diferencial, Sistemes Dinàmics i Aplicacions
Departament
Departament de Matemàtiques
Centre docent
Escola Tècnica Superior d'Enginyeria de Telecomunicació de Barcelona (ETSETB)
Correu electrònic
miguel.carlos.munozupc.edu
Dades de contacte
Directori de la UPC Obrir en finestra nova
Orcid
0000-0002-7037-0248 Obrir en finestra nova

Producció científica

1 a 50 de 164 resultats
 
  • Structural aspects of Hamilton-Jacobi theory

     Cariñena, J.F.; Gràcia, Xavier; Marmo, G.; Martínez, E.; Muñoz-Lecanda, Miguel C.; Roman-Roy, N.
    Data: 2015-11-01
    Document cientificotècnic
  • A Hamiltonian study of the stability and bifurcations for the satellite problem  Accés obert

     Muñoz-Lecanda, Miguel C.; Rodriguez, M.; Teixidó-Román, M.
    Journal of nonlinear science
    Vol. 25, num. 6, p. 1347-1390
    DOI: 10.1007/s00332-015-9257-6
    Data de publicació: 2015-10-01
    Article en revista
    Accés al text complet
  • ASPECTOS GEOMETRICOS EN MECANICA, CONTROL, TEORIA DE CAMPOS Y GRAVITACION

     Roman-Roy, N.; Fayos, F.; Torres, R.; Gràcia, Xavier; Franch, J.; Muñoz-Lecanda, Miguel C.; Salgado Seco, Modesto
    Projecte R+D+I competitiu
  • k -Symplectic Pontryagin’s Maximum Principle for some families of PDEs

     Barberó, M.; Muñoz-Lecanda, Miguel C.
    Calculus of variations and partial differential equations
    Vol. 49, num. 3-4, p. 1199-1221
    DOI: 10.1007/s00526-013-0618-4
    Data de publicació: 2014-03-04
    Article en revista
  • Geometria de varietats i aplicacions

     Alvarez, J.; Amoros, J.; Barja, M.; Casanellas, M.; Elgueta, J.; Fernández-Sánchez, J.; Galvez, M.; Gràcia, Xavier; Kiesenhofer, A.; Miranda, E.; Muñoz-Lecanda, Miguel C.; Pascual, P.; Planas-Vilanova, F. A.; Plans, B.; P.D. Prieto-Martínez; Rodriguez, M.; Roig, A.; Roman-Roy, N.; Dachs, F.; Teixidó-Román, M.; Alberich, M.
    Projecte R+D+I competitiu
  • The generating function of a canonical transformation

     Muñoz-Lecanda, Miguel C.
    Mathematical reviews
    p. MR2907783-
    Data de publicació: 2013-01-14
    Article en revista
  • Invariant forms and automorphisms of locally homogeneous multisymplectic manifolds

     Echeverría-Enríquez, A.; Ibort, A.; Muñoz-Lecanda, Miguel C.; Román-Roy, N.
    Journal of Geometric Mechanics
    Vol. 4, num. 4, p. 397-419
    DOI: 10.3934/jgm.2012.4.397
    Data de publicació: 2012-12
    Article en revista
  • Geometría de sistemas físicos y de control y aplicaciones

     Gràcia, Xavier; Muñoz-Lecanda, Miguel C.; Franch, J.; P.D. Prieto-Martínez; Rodriguez, M.; Teixidó-Román, M.; Roman-Roy, N.
    Projecte R+D+I competitiu
  • Kinematic reduction and the Hamilton-Jacobi equation  Accés obert

     Barbero, M.; De León, M.; Martin de Diego, D.; Marrero, J.; Muñoz-Lecanda, Miguel C.
    Journal of Geometric Mechanics
    Vol. 4, num. 3, p. 207-237
    DOI: 10.3934/jgm.2012.4.207
    Data de publicació: 2012
    Article en revista
    Accés al text complet
  • Routhian reduction for quasi-invariant Lagrangians

     Muñoz-Lecanda, Miguel C.
    Mathematical reviews
    Vol. 2011i, p. 37071
    Data de publicació: 2011-09
    Article en revista
  • Variational principles for spin systems and the Kirchhoff rod

     Muñoz-Lecanda, Miguel C.
    Mathematical reviews
    Vol. 2011e, p. 37117
    Data de publicació: 2011-05
    Article en revista
  • Presymplectic high order maximum principle

     Barbero-Liñán, M.; Muñoz-Lecanda, Miguel C.
    Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A, Matemáticas
    Vol. 105, num. Online 21 March 2011
    DOI: 10.1007/s13398-011-0022-x
    Data de publicació: 2011
    Article en revista
  • Ciencia en Acción 2010

     Ros, R.; Muñoz-Lecanda, Miguel C.; Lazaro, J. Tomás
    Projecte R+D+I competitiu
  • A class of self-concordant functions on Riemannian manifolds

     Muñoz-Lecanda, Miguel C.
    Mathematical reviews
    Vol. 2010m, p. 53025
    Data de publicació: 2010-12
    Article en revista
  • K-symplectic and k-cosymplectic lagrangian field theories: some interesting examples and applications

     Muñoz-Lecanda, Miguel C.; Salgado Seco, Modesto; Vilariño, Silvia
    International journal of geometric methods in modern physics
    Vol. 7, num. 4, p. 669-692
    DOI: 10.1142/S0219887810004506
    Data de publicació: 2010-06
    Article en revista
  • Review on the paper "Null Lagrangian forms and Euler-Lagrange PDEs. "

     Muñoz-Lecanda, Miguel C.
    Mathematical reviews
    p. 49020
    Data de publicació: 2010-05
    Article en revista
  • GEOMETRIC HAMILTON-JACOBI THEORY FOR NONHOLONOMIC DYNAMICAL SYSTEMS

     José F. Cariñena; Gràcia, Xavier; Marmo, G.; Muñoz-Lecanda, Miguel C.; Martínez, E.; Roman-Roy, N.
    International journal of geometric methods in modern physics
    Vol. 7, num. 3, p. 431-454
    Data de publicació: 2010-05
    Article en revista
  • Strict abnormal extremals in nonholonomic and kinematic control systems  Accés obert

     Barbero-Liñán, M.; Muñoz-Lecanda, Miguel C.
    Discrete and continuous dynamical systems. Series S (paper)
    Vol. 3, num. 1, p. 1-17
    DOI: 10.3934/dcdss.2010.3.1
    Data de publicació: 2010-03
    Article en revista
    Accés al text complet
  • Ciencia en Acción: Trabajos de divulgación científica en soportes adecuados

     Roman-Roy, N.; Muñoz-Lecanda, Miguel C.; Padrón, E.
    Premi o reconeixement
  • Geometric Hamilton-Jacobi theory for nonholonomic dynamical systems  Accés obert

     Gràcia, Xavier; Marmo, G.; Martínez, E.; Muñoz-Lecanda, Miguel C.; Roman-Roy, N.
    Data: 2009-08
    Document cientificotècnic
    Accés al text complet
  • GEOMETRIA DIFERENCIAL SISTEMES DINAMICS I APLIC

     Gràcia, Xavier; Ros, R.; Barbero, M.; Roman-Roy, N.; Herrero, J.; Rodriguez, M.; Muñoz-Lecanda, Miguel C.
    Projecte R+D+I competitiu
  • Constraint algorithm for extremals in optimal control  Accés obert

     Barbero-Liñán, M.; Muñoz-Lecanda, Miguel C.
    International journal of geometric methods in modern physics
    Vol. 6, num. 7, p. 1221-1233
    Data de publicació: 2009-07
    Article en revista
    Accés al text complet
  • ALGORITMOS GEOMETRICOS DE LIGADURAS Y REDUCCION EN SISTEMAS DINAMICOS, FISICA Y CONTROL

     Muñoz-Lecanda, Miguel C.; Barbero, M.; Gràcia, Xavier; Herrero, J.; Roman-Roy, N.
    Projecte R+D+I competitiu
  • Lie algebroids and optimal control: abnormality

     Barbero, M.; Diego, D.; Muñoz-Lecanda, Miguel C.
    AIP Conference proceedings
    Vol. 1130, p. 113-119
    Data de publicació: 2009-01
    Article en revista
  • Hamilton-Jacobi theory and the evolution operator  Accés obert

     Cariñena, J.F.; Gràcia, Xavier; Martínez, E.; Marmo, G.; Muñoz-Lecanda, Miguel C.; Roman-Roy, N.
    Data de publicació: 2009
    Capítol de llibre
    Accés al text complet
  • A GEOMETRIC STUDY OF ABNORMALITY IN OPTIMAL CONTROL PROBLEMS FOR CONTROL AND MECHANICAL CONTROL SYSTEMS  Accés obert  Activitat premiada

     Barbero, M.
    Facultat de Matemàtiques i Estadística (FME), Universitat Politècnica de Catalunya
    Tesi doctoral
  • Geometric approach to Pontryagin's Maximum Principle

     Barbero, M.; Muñoz-Lecanda, Miguel C.
    Acta applicandae mathematicae
    p. 1-57
    Data de publicació: 2008-10
    Article en revista
  • Review on the paper "Chetaev versus vakonomic prescriptions in constrained field theories with parametrized variational calculus"

     Muñoz-Lecanda, Miguel C.
    Mathematical reviews
    Vol. 2008, num. 10, p. 70005
    Data de publicació: 2008-10
    Article en revista
  • Abnormality for a?ne connection control systems in the Special Session

     Muñoz-Lecanda, Miguel C.
    Mathematical Theory of Networks and Systems MTNS
    Data de presentació: 2008-07-28
    Presentació treball a congrés
  • Unified formalism for nonautonomous mechanical systems

     Barbero-Linan, M.; Barbero, M.; Echeverria-Enriquez, A.; Diego, D.; Muñoz-Lecanda, Miguel C.; Roman-Roy, N.
    Journal of mathematical physics
    Vol. 49, num. 6, p. 1
    Data de publicació: 2008-06
    Article en revista
  • Mechanical control systems and kinematic systems

     Muñoz-Lecanda, Miguel C.; Yániz-Fernández, F.
    IEEE transactions on automatic control
    Vol. 53, num. 5, p. 1297-1302
    Data de publicació: 2008-06
    Article en revista
  • Review on the book "Mechanics in differential geometry"

     Muñoz-Lecanda, Miguel C.
    Mathematical reviews
    Vol. 2008, num. 3, p. 70003
    Data de publicació: 2008-03
    Article en revista
  • Unified formalism for non-autonomous mechanical systems

     Barbero-Liñán, M.; a-Enríquez, A.; Martín, D.; Muñoz-Lecanda, Miguel C.; Roman-Roy, N.
    Data: 2008-03
    Document cientificotècnic
  • La mujer: elemento innovador en la ciencia

     Muñoz-Lecanda, Miguel C.; Roman-Roy, N.
    Data: 2008
    Document cientificotècnic
  • Extended Hamiltonian systems in multisymplectic field theories

     ECHEVERRÍA-ENRÍQUEZ, A.; Manuel, D.; Muñoz-Lecanda, Miguel C.; Roman-Roy, N.
    Journal of mathematical physics
    Vol. 48, num. 11, p. 112901-11293
    Data de publicació: 2007-11
    Article en revista
  • Skinner-Rusk unified formalism for optimal control systems and applications

     Barbero, M.; ECHEVERRÍA-ENRÍQUEZ, A.; Martín, D.; Muñoz-Lecanda, Miguel C.; Roman-Roy, N.
    Journal of physics A. Mathematical and theoretical
    Vol. 40, p. 12071-12093
    Data de publicació: 2007-09
    Article en revista
  • Skinner-Rusk unified formalism for optimal control systems and applications

     Barbero, M.; Echeverría, A.; Martín, D.; Muñoz-Lecanda, Miguel C.; Roman-Roy, N.
    Data: 2007-05
    Document cientificotècnic
  • Red Temática "Geometría, Mecánica y Control"

     Muñoz-Lecanda, Miguel C.; Marrero, J.; Roman-Roy, N.
    Projecte R+D+I competitiu
  • Optimal control problems for affine connection control systems: characterization of extremals

     Barbero, M.; Muñoz-Lecanda, Miguel C.; Roman-Roy, N.
    GEOMETRY AND PHYSICS: XVI International Fall Workshop
    p. 127-131
    Presentació treball a congrés
  • Skinner-Rusk formalism for optimal control

     Barbero, M.; Echeverría, A.; Martín, D.; Muñoz-Lecanda, Miguel C.; Roman-Roy, N.
    Data: 2006-12
    Document cientificotècnic
  • Geometric Hamilton-Jacobi theory

     José F. Cariñena; Gràcia, Xavier; Marmo, G.; Martínez, E.; Muñoz-Lecanda, Miguel C.; Roman-Roy, N.
    International journal of geometric methods in modern physics
    Vol. 3, num. 7, p. 1417-1458
    Data de publicació: 2006-11
    Article en revista
  • Review on the paper " Gauss-type curvatures and tubes for polyhedral surfaces. "

     Muñoz-Lecanda, Miguel C.
    Mathematical reviews
    Vol. 2006, num. 7, p. 53004
    Data de publicació: 2006-07
    Article en revista
  • Review on the papaer "A generalized Poisson algebra structure on manifold: conserved quantities in $N$-body problem. "

     Muñoz-Lecanda, Miguel C.
    Mathematical reviews
    Vol. 2006, num. 5, p. 37094
    Data de publicació: 2006-05
    Article en revista
  • Geometric Hamilton?Jacobi Theory  Accés obert

     Cariñena, J.F.; Gràcia, Xavier; Marmo, G.; Martínez, E.; Muñoz-Lecanda, Miguel C.; Roman-Roy, N.
    Data: 2006-05
    Document cientificotècnic
    Accés al text complet
  • Skinner-Rusk formalism for optimal control

     Barbero, M.; ECHEVERRÍA-ENRÍQUEZ, A.; Martín, D.; Muñoz-Lecanda, Miguel C.; Roman-Roy, N.
    XV Fall Workshop on Geometry and Physics
    p. 1
    Presentació treball a congrés
  • GEOMETRÍA Y CONTROL: APLICACIONES EN FÍSICA Y TECNOLOGÍA

     Roman-Roy, N.; Muñoz-Lecanda, Miguel C.
    Projecte R+D+I competitiu
  • Red: Geometría, Mecánica y Control

     Barbero, M.; Marrero, J.; Muñoz-Lecanda, Miguel C.; Roman-Roy, N.; Gràcia, Xavier
    Projecte R+D+I competitiu
  • Red Temática "Geometría, Mecánica y Control"

     Marrero, J.; Muñoz-Lecanda, Miguel C.; Roman-Roy, N.
    Projecte R+D+I competitiu